# SDR CA960103509

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Limiters
- Condition: Tripped
- Location: Flap Control
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)FLIGHT CONTROL PAGE "FLAPS FAULT" INDICATION. PERFORMED ECAM, NO CHANGE, FLAPS LOCKED AT ZERO. MAINTENANCE CHECK FOUND LEFT INBOARD FLAP INBOARD ACTUATOR & LEFT OUTBOARD FLAP OUTBOARD ACTUATOR TORQUE  LIMITERS TRIPPED. FLAP TORQUE LIMITERS RESET AND FLAPS OPERATIONALLY CHECKED. SLAT FLAP CONTROL COMPUTER (S.F.C.C.) #1 & #2 TEST CARRIED OUT.
